# SDR HALA2011012000068

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 311T1570483
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL, PN 311T1570483, CRACKED IN 2 PLACES.  INSTALLED REPLACEMENT FIREWALL, PN 311T0483 IAW SRM 51-60-02, REV 84.
